MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X  EP SYSTEM PATIENT REFERENCE SENSOR 1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X  EP SYSTEM PATIENT REFERENCE SENSOR 1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-PRSFRNT-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for a premature ventricular contractions procedure, after the patient was prepped for the procedure, it was reported that there was a prs a not connected message resulting in a delay.Disconnecting, and reconnecting did not resolve the issue.Swapping ports did not resolve the issue either.The issue was then resolved by using a prs from a different hospital.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3.One ensitex patient reference sensor front (prs-a) was received.The eeprom reader was unable to read the storage within the solid state component (which stores the initialization files, date of manufacture, and batch information.Evaluation testing revealed all coils were functioning as expected.The prs-a was attached to an ensitex amplifier, a field frame, field frame cable, all within the test station real time magnetic tracker study.The sensor was unable to initialize as a tool error 13 was observed in the piu error log window, which duplicated the reported symptom.Per the vendor documentation, this represents: ¿13 unable to initialize the port handle¿.This prs was unable to initialize, and will cause the device to not start or function.Pin to pin evaluation testing revealed all coils are reading nominal values, which were successful.The reported event was able to be duplicated by connecting within a magnetic study.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to the eeprom initialization data.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE X  EP SYSTEM PATIENT REFERENCE SENSOR 1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16686677
Report Number2184149-2023-00077
Device Sequence Number20673252
Product Code DQK
UDI-Device Identifier05415067033284
UDI-Public05415067033284
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-PRSFRNT-01
Device Catalogue NumberENSITE-PRSFRNT-01
Device Lot Number8830274
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown